# SDR HEEA115520

- Difficulty date: May 16, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N350LG
- Make and model: Snias AS350B3
- Aircraft serial: 3690
- Aircraft time: 1,855 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 925UN01Q4AA5F
- Condition: Inoperative
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER GOV CAUTION LIGHT IN FLIGHT, RED GOV CAUTION LIGHT AFTER SHUTDOWN.  MAINTENANCE REPLACED START SWITCH.
